Far Eastern Mathematical Journal

To content of the issue


The problem of separation of variables


Prudnikov V.J.

2020, issue 2, Ń. 227–233
DOI: https://doi.org/10.47910/FEMJ202023


Abstract
The paper presents a criterion for the admissibility of the separation of variables for a holomorphic function of two variables.

Keywords:
separation of variables, holomorphic function

Download the article (PDF-file)

References

[1] A. A. Illarionov, “Reshenie funktsional'nykh uravnenii, sviazannykh s ellipticheski mi funktsiiami”, Analiticheskaia teoriia chisel, Sbornik statei. K 80-letiiu so dnia rozhdeniia Anatoliia Alekseevicha Karatsuby, Tr. MIAM, 299, (2017), 105–117.
[2] V. A. Bykovskii, “Giperkvazimnogochleny i ikh prilozheniia”, Funkts. analiz i ego prilozheniia, 50:3, (2016), 34–46.
[3] R. Rochberg, L. Rubel, “A Functional Ecquation”, Indiana Univ. Math. J., 41:2, (1992), 363–376.
[4] A. A. Illarionov, “Reshenie funktsional'nogo uravneniia, sviazannogo s trilineinymi differentsial'nymi operatorami”, Dal'nevost. mat. zhurn., 13:2, (2016), 169–180.
[5] V. M. Bukhshtaber, D. V. Leikin, “ Trilineinye funktsional'nye uravneniia”, UMN, 60:2(362), (2005), 151–152.
[6] V. A. Bykovskii, “O range nechetnykh giperkvazimnogochlenov”, Dokl. RAN, 470:3, (2016), 255–256.
[7] A. A. Illarionov, “Funktsional'noe uravnenie i sigma-funktsiia Veiershtrassa”, Funkts. analiz i ego pril., 50:4, (2016), 43–54.
[8] M. O. Avdeeva, V. A. Bykovskii, “Giperellipticheskie sistemy posledovatel'nostei i funktsii”, Dal'nevost. matem. zhurn., 16:2, (2016), 115–122.
[9] A. A. Illarionov, “O proizvedenii dvukh sigma-funktsii Veiershtrassa”, Issledovaniia po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 73–84.
[10] A. A. Illarionov, M. A. Romanov, “Giperkvazimnogochleny dlia teta-funktsii”, Funkts. analiz i ego pril., 52:3, (2018), 84–87.
[11] A. A. Illarionov, “Reshenie funktsional'nykh uravnenii, sviazannykh s ellipticheskimi funktsiiami. II”, Sib. elektron. matem. izv., 16, (2019), 481–492.
[12] A. A. Illarionov, “Giperellipticheskie sistemy posledovatel'nostei ranga 4”, Matem. sb., 210:9, (2019), 59–88.
[13] A. I. Egorov, Obyknovennye differentsial'nye uravneniia s prilozheniiami, Gos. izd. fiz.-mat. lit., Moskva, 2005, 384 s.
[14] B. V. Shabat, Vvedenie v kompleksnyi analiz, ch. II, izd. 2-e, Nauka, Moskva, 1976, 400 s.

To content of the issue